# SDR CALA2022093002570

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A300*
- Aircraft serial: 483
- Aircraft time: 87,704 hours, 34,386 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 05348008224700
- Condition: Cracked
- Location: Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FR 68 AT STR 22 (UNDERSIDE) HAS CRACK INDICATION ALONG RAD IUS OF STR FLANGE, .40 INCHES FROM CAP, .50 INCHES LONG. GENERAT ED BY V892444 ON HAECO LCQ NR 9290412/40412 PLISH INITIAL INSPECTIONS ON FRAME REPAIR AT RH FR68 STR22RH PER THE AIRCRAFT REACHES 54,086 TOTAL AIRCRAFT FLIGHT CYCLES. PERFOR LES THEREAFTER. PART 2A OF THE LATEST REVISION OF ECRA 5341-01336 ON OR BEFORE M REPEAT INSPECTIONS NOT TO EXCEED INTERVALS OF 4,700 FLIGHT CYC ACCOMPLISHED INTERIM REPAIR OF RIGHT FR68 AT STR 22 IAW UAL EC/R A #: 5341-01336 & HAECO REO-L24042 PART 1. DIP REQUIRED TO ACCOM ACCOMPLISH INITIAL INSPECTIONS ON FRAME REPAIR AT RH FR68 TOMC-APPROVAL FROM SC1ELBYC COMMENT STR22RH PER PART 2A OF THE LATEST REVISION OF ECRA5341-01336 ON OR BEFORE THE AIRCRAFT REACHES 54,086 TOTAL AIRCRAFT FLIGHT CYCLES. PERFORM REPEAT INSPECTIONS NOT TOEXCEED INTERVALS OF 4,700 FLIGHT CYCLES THEREAFTER RII COMPLETED ,BY LC38 QC QC REVIEW INIT : 54086 TAFC (INIT WILL ITO TO RIR) RIR: 4700 F/C.................JM/U366569 RECORDS UPDATE...JM/U366569
